Article: Three new species of Anodontites from Brazil
Add this to your Mendeley library Report an error

Title

Three new species of Anodontites from Brazil

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

49

Series / Issue

Issue: 2122

Pages

527--529

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.49-2122.527

Title

Three new species of Anodontites from Brazil

By

Marshall, William B

Genre

Article

Date of Publication

1915

Original Publication

Proceedings of The United States National Museum

Volume

49

Series / Issue

Issue: 2122

Pages

527--529

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.49-2122.527

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Three new species of Anodontites from Brazil</title>
</titleInfo>
<name>
<namePart>Marshall, William B</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>49</number>
</detail>
<extent unit="pages">
<start>527</start>
<end>529</end>
</extent>
<date>1915</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52394</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52394,
title = {Three new species of Anodontites from Brazil},
journal = {Proceedings of The United States National Museum},
volume = {49},
url = {http://www.biodiversitylibrary.org/part/52394},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Marshall, William B},
year = {1915},
pages = {3},
}

Download EndNote citation

%0 Journal Article
%A Marshall, William B
%D 1915
%T Three new species of Anodontites from Brazil
%J Proceedings of The United States National Museum
%V 49
%U http://www.biodiversitylibrary.org/part/52394
%R 10.5479/si.00963801.49-2122.527